ACURATE PAIN RELIEF TABLETS – BUY ACURATE PAIN RELIEF TABLETS ONLINE:
Acurate tablets are indicated for the treatment of pain, headaches, migraines, neuralgia, toothache, sore throats and other conditions. Acurate tablets contain the following active ingredients: Caffeine, Codeine Phosphate, Doxylamine Succinate and Paracetamol.
Paracetamol is a simple painkilling medicine used to relieve mild to moderate pain. Despite its widespread use for over 100 years, we still don’t fully understand how paracetamol works to relieve pain. However, it is now thought that it works by reducing the production of prostaglandins in the brain and spinal cord.
The body produces prostaglandins in response to injury and certain diseases. One of the effects of prostaglandins is to sensitise nerve endings, causing pain (presumably to prevent us from causing further harm to the area). As paracetamol reduces the production of these nerve sensitising prostaglandins it is thought it may increase our pain threshold, so that although the cause of the pain remains, we don’t feel it as much.
Codeine phosphate is a slightly stronger painkiller known as an opioid. Opioid painkillers work by mimicking the action of naturally occurring pain-reducing chemicals called endorphins. Endorphins are found in the brain and spinal cord and reduce pain by combining with opioid receptors. Codeine mimics the action of natural endorphins by combining with the opioid receptors in the brain and spinal cord. This blocks the transmission of pain signals sent by the nerves to the brain. Therefore, even though the cause of the pain may remain, less pain is actually felt.
Caffeine is a weak stimulant. It is claimed that caffeine may enhance the painkilling effects of paracetamol and codeine.
Doxylamine is a type of medicine called a sedating antihistamine. It is included in Acurate not so much for its antihistamine effect, as for its sedative effect. Doxylamine is known as a sedating antihistamine because it enters the brain, where it causes drowsiness. This feature can be useful if the pain is preventing restful sleep.
EACH ACURATE PAIN RELIEF TABLET CONTAINS:
- Paracetamol (450mg)
- Codeine Phosphate (10mg)
- Caffeine (30mg)
- Doxylamine Succinate (5mg)
HOW TO USE ACURATE PAIN RELIEF TABLETS:
- Adults and children over 12 years: 2 tablets repeated 4 hourly if necessary. Do not exceed 8 tablets per day.
- Consult your doctor if no relief is obtained with the recommended dosage.
- This medicine may lead to drowsiness and impaired concentration that may be aggravated by simultaneous intake of alcohol or other central nervous system depressants.
- Always consult the product insert provided before using this medication.
There are no reviews yet.